# SDR REXA2012080201216

- Difficulty date: August 2, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 26,619 hours, 24,047 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Location: Cabin Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4106,  CREW REPORTED A SWEET SMOKE ODOR ON FINAL. NO VISIBLE SMOKE, EMERGENCY WAS DECLARED. AIRCRAFT LANDED SAFELY AT DESTINATION, IT IS NOTED THE RIGHT HAND ENGINE WAS CHANGED TWO DAYS PRIOR.  REMOVED AND REPLACED RIGHT HAND AND LEFT COALESCER BAG IAW AMM 21-51-13.
